# SDR CA090309007

- Difficulty date: March 6, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 67,574 hours
- Engine: Pwa PW4060
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A09000250
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE CAPT`S SEAT BECAME JAMMED IN THE FULL FWD POSITION (THEY HAD DIFFICULTY WITH THE MOTOR, AND THERE WAS NO ELECTRICAL REVERSE). A PHONE PATCH WAS ESTABLISHED WITH MX CONTROL. THE FIRE AXE WAS USED TO DISLODGE THE SEAT AND THE FLIGHT CONTINUED NORMALLY.   CAPT SEAT ASSY REPLACED AND CHECKED SERVICEABLE.
